# SDR ASMF200704009

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 50,723 hours, 34,980 cycles
- Engine: Pwa JT8D219
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20495054
- Part serial: 89914635
- Condition: Contaminated
- Location: Left
- Part time: 24,399 hours, 10,676 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO SMOKE DETECTORS ALARMS OF AFT LAVATORIES WERE ACTIVATED BEFORE TAKE-OFF. DURING MAINTENANCE INSPECTION, IT WAS DETECTED OIL CONTAMINATION IN DUCTS OF COOLING TURBINE, WATER SEPARATOR AND PRIMARY AND SECONDARY HEAT EXCHANGERS OF LT AIR CONDITIONED SYSTEM. TURBINE COOLING, WATER SEPARATOR AND HEAT EXCHANGERS WERE REPLACED IAW M/M 21-51-01, 21-20-02, 21-51-02 AND 21-51-03 RESPECTIVELY, TESTED ALL CORRECT IAW M/M 21-00-00. AS A PRECAUTIONARY ACTION, LT SMOKE DETECTOR WAS REPLACED IAW AVAS MRB 26-14-00-01 TESTED ALL CORRECT.
